# SDR AALA20060045

- Difficulty date: January 27, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - AFT SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 21 TO 31 INOPERATIVE.  REPLACED AFT BATTERY PACK FOR EMERGENCY LIGHTS AT ROWS 21 TO 31.  SYSTEM GROUND CHECKED NORMAL OPERATION.
